# SDR SWIA201128581

- Difficulty date: November 14, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 32,074 hours, 45,364 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE FLOOR EMERGENCY LIGHT NEAR SEAT 3A IS OUT.  (FLT 5503)  REPAIRED WIRING AT 3A FLOOR EMERGENCY LIGHTS.
